MathSciNet Relay Station
MathSciNet bibliographic data
MR1316553 58G26 (32L10)
Bismut, Jean-Michel Equivariant immersions and Quillen metrics. J. Differential Geom. 41 (1995), no. 1, 53–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement